Trigonometric sums over primes I. / Harman, Glyn.

In: Mathematika, Vol. 28, 1981, p. 149-154.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Trigonometric sums over primes I. / Harman, Glyn.

In: Mathematika, Vol. 28, 1981, p. 149-154.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G 1981, 'Trigonometric sums over primes I', Mathematika, vol. 28, pp. 149-154.

APA

Harman, G. (1981). Trigonometric sums over primes I. Mathematika, 28, 149-154.

Vancouver

Harman G. Trigonometric sums over primes I. Mathematika. 1981;28:149-154.

Author

Harman, Glyn. / Trigonometric sums over primes I. In: Mathematika. 1981 ; Vol. 28. pp. 149-154.

BibTeX

@article{7a5e817a41084c01b6f929bcf5d795ec,
title = "Trigonometric sums over primes I",
author = "Glyn Harman",
year = "1981",
language = "English",
volume = "28",
pages = "149--154",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - Trigonometric sums over primes I

AU - Harman, Glyn

PY - 1981

Y1 - 1981

M3 - Article

VL - 28

SP - 149

EP - 154

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -